# SDR SWIA201230546

- Difficulty date: March 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 41,712 hours, 55,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER FRAME 38 JUST OUTBOARD OF STRINGER 21R AFT LOWER FUSELAGE.  (C-CHECK)  REPAIRED DAMAGED AREA AT FRAME 38 JUST OUTBOARD OF STRINGER 21R.
